# SDR CA960129009

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 3250 · Landing Gear Steering System
- Part: O-Ring
- Condition: Failed
- Location: Steer Manifold
- Stage of operation: DE
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

(CAN)ON DESCENT, THROUGH 10,000 FEET, COMPLETE LOSS OF #2 HYDRAULIC SYSTEM. ALTERNATE GEAR EXTENSION CARRIED OUT. AND AIRCRAFT LANDED OK. 'O' RING BETWEEN STEERING MANIFOLD AND CHECK VALVE FOUND LEAKING. # 2 ENGINE DRIVEN PUMP ALSO REPLACED BECAUSE SYSTEM HAD RUN DRY.
